Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Zeta Functions Associated with Prehomogeneous Vector Spaces

Mikio Sato and Takuro Shintani
Proceedings of the National Academy of Sciences of the United States of America
Vol. 69, No. 5 (May, 1972), pp. 1081-1082
Stable URL: http://www.jstor.org/stable/61638
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

In this note, we construct certain families of Dirichlet series that satisfy functional equations. We shall also indicate an arithmetical application of our results. The work presented here depends upon the theory of prehomogeneous vector spaces.

Page Thumbnails

  • Thumbnail: Page 
1081
    1081
  • Thumbnail: Page 
1082
    1082